News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Paxil - Side Effects


 mikky - Mon Nov 10, 2008 5:27 am

Ive recently been prescribed Paxil 20mg, Im a 1st time anti-depressant user. Im feeling tired and fatigued, nauseous and my head just feels fuzzy.

Ive only been on for 3 days and originally doctor said to take in the morning but change it if I felt that I was getting tired during the day. So I switched to taking it at night but the symptoms are still there.

Im due to see him in 2 weeks time to check how things are going but I don't think I can live with these side effects for 2 weeks. Should they disappear? Or should I go and see him sooner?
 Debbie Miller, RN - Thu Nov 13, 2008 12:08 am

User avatar Hello,
Frequently it takes a couple of weeks for your body to adjust to a new medication like this. I would give it at least that long to see if it gets better. All too often people give up on a medication prematurely when time would take care of the problem. If this doesn't work there are lots of other alternative meds to try but you have the same potential for adjustment with those as well. I'm glad your doctor has you coming back at that time for evaluation. Good luck in finding the right treatment.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here